Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 67, Number 6

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 6 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 6 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF    
Lie and Jordan structures in simple associative rings
I. N. Herstein.
Bull. Amer. Math. Soc. 67 (1961), 517-531
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0139641
Research problems
Bull. Amer. Math. Soc. 67 (1961), 542
More Information
Full-text PDF    
The summer meeting in Stillwater
Lowell J. Paige and J. W. T. Youngs.
Bull. Amer. Math. Soc. 67 (1961), 543-547
More Information
Full-text PDF    
Coverings in free lattices
Richard A. Dean.
Bull. Amer. Math. Soc. 67 (1961), 548-549
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0133264
Derivations and generations of finite extensions
Carl Faith.
Bull. Amer. Math. Soc. 67 (1961), 550-553
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0132060
An example in summability
W. K. Hayman and Albert Wilansky.
Bull. Amer. Math. Soc. 67 (1961), 554-555
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0131695
On the eigenvalues of positive operators
Gian-Carlo Rota.
Bull. Amer. Math. Soc. 67 (1961), 556-558
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0131773
Obstructions to the existence of almost complex structures
W. S. Massey.
Bull. Amer. Math. Soc. 67 (1961), 559-564
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0133137
Transmission problems in function theory
Walter Koppelman.
Bull. Amer. Math. Soc. 67 (1961), 565-570
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0132837
Strong ratio limit property
Steven Orey.
Bull. Amer. Math. Soc. 67 (1961), 571-574
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0132600
The theory of transfinite recursion
M. Machover.
Bull. Amer. Math. Soc. 67 (1961), 575-578
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142448
Arithmetic subgroups of algebraic groups
Armand Borel and Harish-Chandra.
Bull. Amer. Math. Soc. 67 (1961), 579-583
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0141670
Some properties of adele groups attached to algebraic groups
Armand Borel.
Bull. Amer. Math. Soc. 67 (1961), 583-585
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0141671
The embedding of two-spheres in the four-sphere
Herman Gluck.
Bull. Amer. Math. Soc. 67 (1961), 586-589
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0131877
Orientable surfaces in four-space
Herman Gluck.
Bull. Amer. Math. Soc. 67 (1961), 590-592
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0146810
Analytic continuation of the principal series
R. A. Kunze and E. M. Stein.
Bull. Amer. Math. Soc. 67 (1961), 593-596
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149318
On the cohomology of two-stage Postnikov systems
Leif Kristensen.
Bull. Amer. Math. Soc. 67 (1961), 597-602
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0139164
Magnitude of the Fourier coefficients of automorphic forms of negative dimension
Joseph Lehner.
Bull. Amer. Math. Soc. 67 (1961), 603-606
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0138930
An inequality for linear transformations with eigenvalues
C. A. Swanson.
Bull. Amer. Math. Soc. 67 (1961), 607-608
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0131774
Index to volume 67
Bull. Amer. Math. Soc. 67 (1961), 609-614
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Norm ideals of completely continuous operators, by Robert Schatten.
Reviewer: Ky Fan
Bull. Amer. Math. Soc. 67 (1961), 532-533
Review information
Full-text PDF
Analytic functions, by R. Nevanlinna, H. Behnke, H. Grauert, L. V. Ahlfors, D. C. Spencer, L. Bers, K. Kodaira, M. Heins and J. A. Jenkins.
Reviewer: Hugo Rossi
Bull. Amer. Math. Soc. 67 (1961), 533-535
Review information
Full-text PDF
Time series analysis, by E. J. Hannan.
Reviewer: M. Rosenblatt
Bull. Amer. Math. Soc. 67 (1961), 535-536
Review information
Full-text PDF
Integral quadratic forms, by G. L. Watson.
Reviewer: O. T. O'Meara
Bull. Amer. Math. Soc. 67 (1961), 536-538
Review information
Full-text PDF
Fondements de la topologie générale, by Ákos Császár.
Reviewer: Leonard Gillman
Bull. Amer. Math. Soc. 67 (1961), 538-542
Review information
Full-text PDF